# SDR P5CA9600233

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF NR 3 ENGINE FOUND EVIDENCE OF BIRD STRIKE.  COMPLIED WITH CONDITIONAL INSPECTION PER 5-51-14 AND BORESCOPE INSPECTION PER MM 72-00-00, NO DAMAGE FOUND.
